# SDR DALA2021122308001

- Difficulty date: December 22, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 50,222 hours, 35,440 cycles
- System (JASC): 2612 · Fire Detection
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, E

## Discrepancy

SHIP 9563 -DIV/INFLT SHUTDN- TO MSY DUE TO RIGHT ENGINE FIRE WARNING. CREW PULLED FIRE HANDLE AND DISCHARGED BOTH BOTTLES. CORRECTIVE ACTION: MAINTENANCE REPLACED NUMBER 1 AND 2 FIRE BOTTLES PER B717 AMM 26-21 AND REPLACED RIGHT ENGINE FDCU PER B717 AMM 26-11.
